# SDR SWAA2025031705036

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 62,035 hours, 37,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE EMERGENCY LIGHT ON FUSELAGE FOUND INOP EXTERIOR AFT ENTRY DOOR EMERGENCY LIGHT INOP <[01].  RE-LAMPED TWICE AND NO HELP PER AMM 33-51-04 SLAVED NEW BATTERY PACK AND NO HELP PER AMM 33-51-06.  SUSPECT CHARGER OR LIGHT ASSY AND PART NIL STOCK IN LAX PER IFIM 33-50 TASK 801.  OK TO CONTINUE PER MEL 33-14-01 SP1.  AUTH# 242205; [02] REMOVED AND REPLACED CHARGER ASSY IAW AMM 33-51-06; OPS CHECK GOOD.
